# SDR 0301583226

- Difficulty date: August 15, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 36,983 hours, 16,170 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN MODERATE TURBULENCE, AUTOPILOT KICKED OUT AND RECEIVED YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE ON ECAM. FOLLOWED COM PROCEDURE AND LANDED AT DTW UNEVENTFULLY. FOUND YELLOW SYSTEM COMPLETELY EMPTY. FOUND SPOILER HYDRAULIC PRESSURE LINE CHAFED ON WIRING RACEWAY. REPAIRED LINE WITH RING-LOK REPAIR PER AMM. SERVICED YELLOW HYDRAULIC RESERVOIR. SYSTEM LEAK CHECK OIK. AIRCRAFT RETURNED TO SERVICE.
